MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SILICONISED ENDOTRACHEL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SILICONISED ENDOTRACHEL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/111/025
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 08/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other, other text: d4: lot number, expiration date and h4: manufacture date are unknown, no information has been provided to date.Device evaluation no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.No lot number was provided, therefor no device history report (dhr) review could be completed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the child's positioning had to be changed several times in order to prevent the ventilator from "sounding occluded and the child from under-ventilating".The child should be positioned with head hyperextension to be properly ventilated.Patient suffered respiratory instability.The device was discarded after extubation.

Brand Name
PORTEX SILICONISED ENDOTRACHEL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17777814
Report Number3012307300-2023-09105
Device Sequence Number6736454
Product Code BTR
UDI-Device Identifier15019315018848
UDI-Public15019315018848
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/111/025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 DA
Patient SexMale
Patient Weight1 KG